# SDR HNAA2024100101050

- Difficulty date: October 18, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- Engine: Allsn AE3007A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: A53777408200
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BTW   FR26~27, S-33R~35R COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1,  REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING DOUBLER REPAIR ON FUSELAGE SKIN BTW FR26~27,S-33R~35R WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F SRM 53-  10-12-201, PARA 11, PAGE 279~282, FIG 208. THE REPAIR IS CATEGORY B AND CLASSIFIED AS   MAJOR PER GMM 6-2-100. THERE WAS NO REPAIR AT CURRENT VISIT, THE RDR AND SDR WERE   SUPPLEMENTED TO FILL IN MISSING DATA IN PREVIOUS REPAIR RECORDS WO70660/N00001 & 75540/N00053. FOR MORE INFORMATION REFER TO WO70660/N00001 & 75540/N00053.  "MAJOR REPAIR."
